MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. - PEARLAND RESOLVE; CATHETER, IRRIGATION

MERIT MEDICAL SYSTEMS, INC. - PEARLAND RESOLVE; CATHETER, IRRIGATION
Model Number 00884450009857
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a drainage tube removal procedure, the biliary drainage tube detached within the patient biliary system.An attempt to retrieve the foreign body from the patient was not made.The account believes that the detached piece will naturally pass through the patient's gi track and will be naturally discharged.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could be related to use error of the device for biliary-related procedures.[per ifu] the drainage catheter is not to be used within the biliary system.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
RESOLVE
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC. - PEARLAND
14646 kirby drive
houston TX 77047
MDR Report Key10741825
Report Number3010665433-2020-00043
Device Sequence Number16942830
Product Code GBX
UDI-Device Identifier00884450009857
UDI-Public00884450009857
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450009857
Device Catalogue NumberRLC-12-038MB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1